Mathematische Annalen

, Volume 287, Issue 1, pp 221–227 | Cite as

Gateaux differentiable norms inLp

  • S. L. Troyanski


Differentiable Norm Gateau Differentiable Norm 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BF]
    Bonic, R., Frampton, J.: Smooth functions on Banach manifolds. J. Math. Mech.15, 877–898 (1966)Google Scholar
  2. [D]
    Day, M.M.: Strict convexity and smoothness, Trans. Am. Math. Soc.8, 516–528 (1955)Google Scholar
  3. [Di]
    Diestel, J.: Geometry of banach spaces-selected topics. (Lect. Notes Math. vol. 485). Berlin Heidelberg New York: Springer 1975Google Scholar
  4. [FWZ]
    Fabian, M., Whitfield, J.H.M., Zizler, V.: Norms with locally Lipschitzian derivatives. Isr. J. Math.44, 262–276 (1983)Google Scholar
  5. [jimel]
    Lindenstrauss, J., Tzafriri, L.: On Orlicz sequence spaces III. Isr. J. Math.14, 368–389 (1973)Google Scholar
  6. [MT]
    Maleev, R.P., Troyanski, S.L.: Smooth norms in Orlicz soaces. Can. Math. Bull., to appearGoogle Scholar
  7. [SS]
    Sundaresan, K., Swaminathan, S.: Geometry and nonlinear analysis in Bahach spaces. (Lect. Notes Math., vol. 1131). Berlin Heidelberg New York: Springer 1985Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • S. L. Troyanski
    • 1
  1. 1.Department of Mathematics and InformaticsUniversity of SofiaSofiaBulgaria

Personalised recommendations